# SDR SWAA2022111068885

- Difficulty date: November 7, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 29,387 hours, 13,752 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Sheared
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR BRACKET FASTENER SHEARED / [01] REMOVED AND RELACED RIVET PER SRM 51-40-02
